Need Birth Control Advice Watch

Anonymous #1
#1
Report Thread starter 2 weeks ago
#1
I started the single birth control pill about 3 weeks ago ,, my period came after the first week and I’ve been on my period for 2 weeks now. Idk how long the side effects will last. Can anyone give me a idea of how long it will take my body to adjust? Ty x
0
reply
black tea
Badges: 18
Rep:
?
#2
Report 2 weeks ago
#2
What type of pill are you on? Combined or mini?
0
reply
Anonymous #1
#3
Report Thread starter 2 weeks ago
#3
(Original post by black tea)
What type of pill are you on? Combined or mini?
It’s not the combined pil, it’s called desogestrel Tablets on the packet.
0
reply
black tea
Badges: 18
Rep:
?
#4
Report 2 weeks ago
#4
(Original post by Anonymous)
It’s not the combined pil, it’s called desogestrel Tablets on the packet.
So it's a mini pill. It can take up to 6 months for your body to adjust to it.
0
reply
Anonymous #2
#5
Report 3 days ago
#5
(Original post by Anonymous)
It’s not the combined pil, it’s called desogestrel Tablets on the packet.
I was on Noriday which is a mini pill but my doctors have ran out of stock due to brexit or something🤷🏽*♀️ I had a really good experience with that pill and now I am on the same as you (it can also be called cerazette as this is the brand but it’s still desogestrel). I’ve been on my period for the past 5 weeks now and I when I went to the doctors they told me to take 2 pills a day as it can be due to an imbalance of hormones. I would 100% recommend seeing your doctor as it could be a simple fix x
0
reply
Anonymous #1
#6
Report Thread starter 3 days ago
#6
(Original post by Anonymous)
I was on Noriday which is a mini pill but my doctors have ran out of stock due to brexit or something🤷🏽*♀️ I had a really good experience with that pill and now I am on the same as you (it can also be called cerazette as this is the brand but it’s still desogestrel). I’ve been on my period for the past 5 weeks now and I when I went to the doctors they told me to take 2 pills a day as it can be due to an imbalance of hormones. I would 100% recommend seeing your doctor as it could be a simple fix x
Thank you x
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Which party will you be voting for in the General Election?

Conservatives (218)
19.29%
Labour (484)
42.83%
Liberal Democrats (214)
18.94%
Green Party (57)
5.04%
Brexit Party (30)
2.65%
Independent Group for Change (Change UK) (4)
0.35%
SNP (17)
1.5%
Plaid Cymru (10)
0.88%
Democratic Unionist Party (DUP) (1)
0.09%
Sinn Fein (2)
0.18%
SDLP (1)
0.09%
Ulster Unionist (3)
0.27%
UKIP (13)
1.15%
Other (11)
0.97%
None (65)
5.75%

Watched Threads

View All